Being a patient of High Blood Pressure, I was prescribed to take Accupril by my doctor. As soon as I started taking this medication for my high blood pressure, I started having dry cough along with a very dry throat. I felt like drinking water all the time.
I also experienced muscle and joint pains. Some of my joints and muscle started aching immensely, and I noticed some muscle weakness, as well. I frequently had bilateral or alternating hip pains which seemed out of control and felt they were more of muscle pain rather than joint.
Because of which I was not able to move around a lot. I also had a very bad experience of an acute onset of uvulitis after taking doses of Accupril for my hypertension disease.
All these side effects were also accompanied by dizziness. I felt light headed generally and felt like sleeping for long hours. I was always tired and did not feel like coming out of my bed at times. I also gained quiet a few extra kilos even when I exercise regularly. My sexual drive also diminished once I started taking this drug.
When I discussed all these problems with my doctor, he told me it is just a temporary phase, and it will go away in some time. But it just does not go away even after one year.
Now my doctor told me, even that if I stop taking this drug it would take at least three to four years before I stop coughing. Because of coughing I feel tired mentally and physically, as well.
Although Accupril keeps my BP under control, but it does not seem to work out when I am under stress. This drug is an effective medicine to lower the high blood pressure, but it comes with some side effects.